Fault tolerance of vertex pancyclicity in alternating group graphs

Andrzej Szepietowski

Abstract

n/a
Author Andrzej Szepietowski (FMPI / II)
Andrzej Szepietowski,,
- Institute of Informatics
Journal seriesApplied Mathematics and Computation, ISSN 0096-3003, (A 35 pkt)
Issue year2011
Vol217
No16
Pages6785-6791
Keywords in EnglishHamiltonian cycle, vertex pancyclicity, alternating group graph, fault tolerance
DOIDOI:10.1016/j.amc.2011.02.011
URL http://dx.doi.org/10.1016/j.amc.2011.02.011
Languageen angielski
Score (nominal)35
Publication indicators WoS Impact Factor: 2011 = 1.317 (2) - 2011=1.338 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back